Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse practitioner. The nurse practitioner reported that "she was sent an email by one of her patient''s mothers who received it from another mother stated that a 15 year old female patient, who was not patient of the nurse practitioner, on 23-JUL-2008 was vaccinated with the first dose of GARDASIL and then two days later the patient almost passed out and was weak for hours. Through the rest of the summer and school year the patient complained that she could not run as fast and was weak. Then on October 17, 2008 the patient received her second dose of GARDASIL and on October 21st the patients mother received an urgent message from the school nurse to take her daughter immediately to her pediatrician. The patient was experiencing confusion, was disoriented, barely could stand, had no reflexes in her feet, and couldn''t remember anything that happened that day. The patient was then taken to her pediatrician''s office who advised her to see a neurologist. A week later when she saw the neurologist they did a EEG and a MRI because they thought she had a brain tumor, and the patients memory was slowly coming back. Then a second MRI was done which showed she had a demyelination that usually occurs either with GUILLAIN BARRE or with multiple sclerosis. Then later on the patient was diagnosed with GUILLAIN BARRE. The patient was given a spinal tap which showed no permanent damage, inflammation of her brain is going down, she has no debility". GUILLAIN BARRE was considered to be disabling by the nurse practitioner. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166